# SDR AALA202402269075

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 30,308 hours, 12,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Rt Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BELOW RIGHT HAND AFT OUTBOARD FLIGHT ATTENDANT SEAT DEAD BATTERY. REPLACED BATTERY FOR EMERGENCY FLASHLIGHT BELOW RIGHT HAND AFT OUTBOARD FLIGHT ATTENDANT SEAT. PER AMM 25-64-00.
